IJCATR Volume 2 Issue 3

Generalized Semipre Regular Closed Sets inIntuitionistic Fuzzy Topological Spaces

K. Ramesh M. Thirumalaiswamy
10.7753/IJCATR0203.1022
keywords : Intuitionistic fuzzy topology, intuitionistic fuzzy generalized semipre regular closed sets, intuitionistic fuzzy generalized semipre regular open setsand intuitionistic fuzzy points.

PDF
In this paper,we introduce the notion of an intuitionistic fuzzy generalized semipre regular closed sets and intuitionistic fuzzy generalized semipre regular open setsand study some of its properties in Intuitionistic fuzzy topological spaces.
@artical{k232013ijcatr02031022,
Title = "Generalized Semipre Regular Closed Sets inIntuitionistic Fuzzy Topological Spaces",
Journal ="International Journal of Computer Applications Technology and Research(IJCATR)",
Volume = "2",
Issue ="3",
Pages ="214 - 388",
Year = "2013",
Authors ="K. Ramesh M. Thirumalaiswamy"}
  • null